# SDR ASAA2025030556869

- Difficulty date: March 5, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 50,500 hours, 14,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750252
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION HAS CORROSION STA 727B TO 767. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REPAIRED R/H TRANSITION FROM STA 727+4 TO 767 IAW B737-800 SRM 53-00-53-2R-5 W=2IN O=.040 R=0 L= 2IN D=.040.
